MAUDE Adverse Event Report: Medline Industries, LP MEDLINE CO-LABEL; CENTRIFUGE,642E,SWING,1 SPEED,6X75-100MM

Medline Industries, LP MEDLINE CO-LABEL; CENTRIFUGE,642E,SWING,1 SPEED,6X75-100MM
Catalog Number MLAB01821500
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2024
Type of Reportable Event Malfunction

Brand Name
MEDLINE CO-LABEL
Common Device Name
CENTRIFUGE,642E,SWING,1 SPEED,6X75-100MM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi thupakula
three lakes drive
northfield, IL 60093--275
MDR Report Key50831358
Report Number1417592-2026-45721
Device Sequence Number21400124
Product Code JQC
UDI-Device Identifier00810052862446
UDI-Public00810052862446
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMLAB01821500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown